MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 53MM FULL POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 53MM FULL POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-204
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of depuy tkr components for implant loosening.Left knee.Lot numbers not sourced.Implants discarded.Doi: (b)(6) 2009, dor (12th): (b)(6) 2021, dor (13th): (b)(6) 2022.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: 1.Please clarify the loosening interface of the tibial component.Was it at the bone to cement or cement to implant interface? my understanding is that the bone to implant interface was loose in relation to the uncemented sleeve and stem.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received: 1.Please advise which component/s were loose? all tibial components.No bony ingrowth on the tibial sleeve.2.Did the surgeon identify the cause of the loosening? no.3.Per our records, this is the patient's 13th revision.Most of the patient's revisions so far have been due to suspected infection (including the last two revisions in 2021 which were 1st and 2nd stage revisions for confirmed infection).Is there a possibility that the loosening was related to infection? was any testing performed to check? possibly.Several tissue samples were collected and sent for testing, but none have returned positive results for infection.4.Was the cement used depuy manufactured? if so, please provide product codes/lot numbers/quantity used.No.Heraeus palacos was used.5.Was there any alleged deficiency to the other explanted devices? if yes, please provide details.No, femoral components were removed and replaced for access purposes only.

Brand Name
ATUN TIB SLV M/L 53MM FULL POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15650235
Report Number1818910-2022-21055
Device Sequence Number19409017
Product Code NJL
UDI-Device Identifier10603295436584
UDI-Public10603295436584
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-11-204
Device Catalogue Number151111204
Device Lot NumberJ7921N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer11/08/2022
11/08/2022
11/30/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/08/2022
11/24/2022
12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XSM 12MM; ATUN PRESSFIT STR STEM18X110MM; ATUNE REV RP TIB BASE SZ 7 CEM; LPS DISTAL FEM COMP XSM LT; LPS FEM TO SLEEVE ADAPTER +0; LPS SEGMENTAL COMPONENT 40MM; P.F.C.* TIB STM EXT 4/5/6 60MM; PALACOS BONE CEMENT; UNIVERSAL FEM SLV FUL POR 46MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale